# SDR VNAA202411290021

- Difficulty date: November 10, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION OF DAMAGE:
CORROSION AT SEAT RAIL ON LBL9.00 (3EAS) BETWEEN FS685 TO FS1000 AND LBL27.00 (1EA) BETWEEN 
FS969 TO FS980

CORRECTIVE ACTION:
SEAT RAIL ON LBL9.00 (2 EAS) BETWEEN FS685 TO FS985 AND LBL27.00 (1 EA) BETWEEN FS969 TO FS980 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 & CRJ900 SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12). SEAT RAIL LBL 9.00 (1 EA) BETWEEN FS985 TO FS1000 WAS CLEANED AND NO DAMAGE WAS FOUND PER CRJ900 SRM 51-26-00-001-001-A01 PAR. 3 C
